A special case of a system of singular integral equations and convolution equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1977), pp. 141-144
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_4_a16,
author = {M. I. Khaikin},
title = {A~special case of a~system of singular integral equations and convolution equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {141--144},
year = {1977},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_4_a16/}
}
M. I. Khaikin. A special case of a system of singular integral equations and convolution equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1977), pp. 141-144. http://geodesic.mathdoc.fr/item/IVM_1977_4_a16/